# SDR EE4Y2018070906884

- Difficulty date: June 19, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N309GT
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 56,234 hours, 35,257 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE CURRENT MAINTENANCE PROCESS IT WAS FOUND AT RT WING THE UPPER VENT STRINGERS S9U-S10U WITH CORROSION ON THE CHANNEL AREA INTERNAL SURFACE AT WS 557. THE CORROSION WAS COMPLETELY REMOVED AS PER SRM 51-10-02 PARAGRAPH 14A AND IT WAS FOUND OUT OF LIMITS IAW SRM 57-00-03 DETAIL III FIGURE 101; ORIGINAL THICKNESS 0.080 INCH, MATERIAL REMOVED 0.018 INCH, REMAINING THICKNESS 0.062 INCH. THE DAMAGE WAS REPAIRED UNDER S/R: 4-4131592667 REPAIR INSTRUCTIONS AND APPROVED BY FAA FORM 8100-9 PROVIDED BY MANUFACTURER.
